MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO SUTURE PASSER NEEDLE; NEEDLE, SUTURING, DISPOSABLE

CAYENNE MEDICAL QUATTRO SUTURE PASSER NEEDLE; NEEDLE, SUTURING, DISPOSABLE
Catalog Number CM-9011
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the needle tip fractured off.There we no adverse events as a result of the malfunction.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: germany.The device will not be returned for analysis, as it was discarded; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g4; h2; h3; h6.The reported event can be confirmed as the provided photo shows the needle tip is fractured.Visual examination shows that the needle tip is fractured off.No product was returned or additional pictures provided; further visual and dimensional evaluations could not be performed.X-ray was provided, however this was not sent to review as analysis was provided in the initial report.Additionally, small fragment is unable to be seen on the single provided x-ray.No additional medical records were not provided.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
QUATTRO SUTURE PASSER NEEDLE
Common Device Name
NEEDLE, SUTURING, DISPOSABLE
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key21321449
Report Number3006108336-2025-00005
Device Sequence Number12912508
Product Code GAB
UDI-Device Identifier00887868270147
UDI-Public(01)00887868270147(17)270918(10)66925006
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCM-9011
Device Lot Number66925006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown